Pacific Journal of Mathematics

Simple groups and a Diophantine equation.

Leo J. Alex

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 257-262.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723660

Mathematical Reviews number (MathSciNet)
MR684288

Zentralblatt MATH identifier
0516.20007

Subjects
Primary: 20D05: Finite simple groups and their classification
Secondary: 10B25

Citation

Alex, Leo J. Simple groups and a Diophantine equation. Pacific J. Math. 104 (1983), no. 2, 257--262. https://projecteuclid.org/euclid.pjm/1102723660


Export citation

References

  • [1] Leo J. Alex and Dean C. Morrow, Simple groups with a Sylow normalizer of order 3p, J. Algebra, 61, No. 2 (1979), 311-327.
  • [2] H. L. Blichfeldt, Finite Collineation Groups, University of Chicago Press, Chicago, 1917.
  • [3] Richard Brauer, On groups whoseorder contains a prime numberto the first power. I, II, Amer. J. Math.,64 (1942), 401-440.
  • [4] Richard Brauer and H. F. Tuan, On simple groups of finite order, Bull. Amer. Math. So, 51 (1945), 756-766.
  • [5] Gordon E. Keller, Private communication.
  • [6] J. H. Lindsey II, On a protective representation of the Hall-Janko group, Bull. Amer. Math. Soc.,74(1968), 1094.